# SDR QMLA2017100717102

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N135CJ
- Make and model: Urocop EC135T2
- Aircraft serial: 0495
- Aircraft time: 3,342 hours, 12,832 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Inverter
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  THE DG,  NR 2 INVERTER, AND PR SAS ILLUMINATED ON THE CAD AND THE NR 2 GENERATOR AMPS WERE RUNNING ABOUT 20 AMPS HIGHER THAN THE NR 1 GENERATOR.  THE AIRCRAFT BECAME UNSTABLE LIKE IT LOST ALL OF STABILITY. GOT EVERYTHING TO CLEAR ON THE CAD. DURING THE TURN, RECEIVED THE DG, NR 2 INVERTER AND PR SAS ON THE CAD.  AT THIS POINT,  WAS 5 MILES FROM BASE SO ELECTED TO RETURN AND HAVE ANOTHER AIRCRAFT FINISH THE TRANSPORT.   LANDED WITHOUT ANY ISSUES. THE PR SAS AND NR 2 INVERTER WOULD NOT CLEAR. THE MECHANIC INSPECTED THE SYSTEM. THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE WITH THE NR 2 INVERTER SYSTEM DEFERRED. OPEN
